Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Getting treated for being HIV positive. Severe weight loss and diarrhea. On medication for TB. Further treatment?

Hi my dad got HIV positive I want to his treatment his weight loss and his got dihariya problem as well so please tell me what can I do for him ? His got tb treatment on from last 2 month and his weight may b 35kg now doctor said his got few weeks so please let me know as soon as possible or give me u re phone no so v can talk direct about this thanks for u re time
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
First of all, you did not give the CD4 count of your father. It will indicate the severity of the disease.
Secondly, weight loss, and diarrhoea are very common symptoms, infact these are the alarming symptoms. TB is the most common disease coexist with HIV. These all can occur in a HIV patient. But, if your father develops eye infection that indicates a poor prognosis.
Without knowing total clinical data, and specially CD4 count it is impractical to give any advice.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor